# SDR QXEA200600290

- Difficulty date: February 1, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 19,653 hours, 27,769 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 01079009900
- Part serial: 02762
- Condition: Malfunctioned
- Location: Collision Lights
- Part time: 2,599 hours, 3,897 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2210 BOTH ANTI COLLISION LIGHTS (WHITE) ON WINGS FLASHING APPROXIMATELY 250 TO 300 TIMES PER MINUTE. MAINTENANCE GROUND RAN AIRCRAFT.  DUPLICATED DISCREPANCY ISOLATED TO RIGHT HAND ANTI COLLISION POWER SUPPLY.  REPLACED RIGHT HAND POWER SUPPLY IAW Q200 AMM 33-40-81-000-805 AND 32-40-27-710-801.  GROUND RAN AIRCRAFT AGAIN NO OTHER DEFECTS NOTED.  ALL OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
